# SDR AALA20021766

- Difficulty date: December 4, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER HORIZONTAL LEG OF FORWARD CARGO DOOR JAMB PAN STATION 389-417.  REPLACED BOTTOM SECTION OF DOOR PAN PER SRM 53-05-00 FIG 44.  (M)
